# SDR SWAA2022022238184

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 45624101
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FWD CARGO NET HAS 1 EA CORRODED TIE DOWN / EVALUATED TIE DOWN AS HAVING NO ALLOWABLE DAMAGE LIMITS; OBTAINED NEW TIE DOWN. VERIFIED NEW TIE DOWN AS PN 45624-101 ATAG # WN9049 IAW DWG 453A2600 REV - INSTALLED ON PANEL BOOK W/O# 38182-1000-0020
